# SDR QXEA2014121201072

- Difficulty date: December 12, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 32,468 hours, 34,135 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: C1486651
- Condition: Malfunctioned
- Location: Lt Wing Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

FLAP DRIVE CAUTION ON APPROACH.   FLAP DRIVE CAUTION EXTINGUISHED. RETURNED TO FIELD. LANDING UNEVENTFUL. INTERROGATED CDS, NO PRESENT FAULTS FOUND. IAW MAINTENANCE CENTRAL REQUEST, R & R FLAP POSITION TRANSDUCER IAW AMM 27-53-06-960-801. OPS CHECKED GOOD, FLAP DRIVE CAUTION DID NOT RETURN.  RETURNED TO SERVICE.
